Journal of Symbolic Logic

Relative Recursive Enumerability of Generic Degrees

Masahiro Kumabe

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 56, Issue 3 (1991), 1075-1084.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743753

Digital Object Identifier
doi:10.2178/jsl/1183743753

Mathematical Reviews number (MathSciNet)
MR1129169

Zentralblatt MATH identifier
0753.03017

JSTOR
links.jstor.org

Citation

Kumabe, Masahiro. Relative Recursive Enumerability of Generic Degrees. J. Symbolic Logic 56 (1991), no. 3, 1075--1084. doi:10.2178/jsl/1183743753. https://projecteuclid.org/euclid.jsl/1183743753


Export citation